# SDR AALA202512185611

- Difficulty date: December 18, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 72,671 hours, 36,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN CEILING EMERGENCY LIGHT AT ROW 18 INOP. MAINTENANCE RE-LAMPED CABIN CEILING EMERGENCY LIGHT AT ROW 18 IAW AMM 33-51-11.
